Spread the love

I’ve spent the past few days resting in my recliner. The new medicine (Clonazepam} has improved my jerking and some of the hand tremors, but it has caused tons of side effects. My husband said that I’m not the same person. I guess that could sum it up.

This drug makes me doze, daydream, and then wake up (in some kind of action). I usually am reaching to put some imaginary food in my mouth. Then I wake up and feel stupid. I also feel depressed and don’t want to do anything. I forget to eat, drink, or take my medicine.

My husband has been waiting on me hand and foot because I’m dizzy and don’t have good balance. I am using the cane now because I don’t trust myself. As I try to blog, I send the newsletters to the wrong group and get totally confused. My short term memory is no longer working. I can’t remember what I was doing or thinking and sit staring for long periods of time. Even when I think hard, the memory doesn’t work.

The doctor told me not to drive until I got used to the medicine. I’m not getting used to it and it even seems to be worse as I go on. I’ve made so many mistakes with my book blog, I’m very close to shutting it down completely. More than one person said that I seem to have Dementia. That is very alarming, but I know that it must be the medicine.

I’ve had brain fog with my other medicines, but this is nothing like brain fog. Brain fog is terrible and embarrassing, but this is 10 times worse. I would be humiliated to try and talk in front of people, or even have a one-on-one conversation.

I’ve put in a request to hear back from the doctor so that he can hear what I’m dealing with. I hope that he’ll take it seriously as my huband and I are worried.

@2022, copyright Lisa Ehrman

You may also like...

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.